Skip to main content

On Zeeman's tolerance stability conjecture

Singularities

Part of the Lecture Notes in Mathematics book series (LNM,volume 197)

Keywords

  • Periodic Orbit
  • Closed Subset
  • Open Covering
  • Residual Subset
  • Closing Lemma

These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

This is a preview of subscription content, access via your institution.

Buying options

Chapter
USD   29.95
Price excludes VAT (USA)
  • DOI: 10.1007/BFb0068621
  • Chapter length: 11 pages
  • Instant PDF download
  • Readable on all devices
  • Own it forever
  • Exclusive offer for individuals only
  • Tax calculation will be finalised during checkout
eBook
USD   34.99
Price excludes VAT (USA)
  • ISBN: 978-3-540-36653-9
  • Instant PDF download
  • Readable on all devices
  • Own it forever
  • Exclusive offer for individuals only
  • Tax calculation will be finalised during checkout
Softcover Book
USD   46.00
Price excludes VAT (USA)

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. Kupka, I.: Contribution à la théorie des champs génériques, Contributions to differential equations 2 (1963), 457–484.

    MathSciNet  MATH  Google Scholar 

  2. Kuratowski, C.: Topologie, Vol. II, Państwowe Wydawnictwo Naukow, Warsaw, 1961.

    MATH  Google Scholar 

  3. Pugh, C.C.: An improved closing lemma and a general densety theorem, Amer. J. of Math. 89 (1967) 1010–1021.

    MathSciNet  CrossRef  MATH  Google Scholar 

  4. Zeeman, E.C.: to be published.

    Google Scholar 

Download references

Author information

Authors and Affiliations

Authors

Editor information

Editors and Affiliations

Rights and permissions

Reprints and Permissions

Copyright information

© 1971 Springer-Verlag

About this paper

Cite this paper

Takens, F. (1971). On Zeeman's tolerance stability conjecture. In: Kuiper, N.H. (eds) Manifolds — Amsterdam 1970. Lecture Notes in Mathematics, vol 197. Springer, Berlin, Heidelberg. https://doi.org/10.1007/BFb0068621

Download citation

  • DOI: https://doi.org/10.1007/BFb0068621

  • Published:

  • Publisher Name: Springer, Berlin, Heidelberg

  • Print ISBN: 978-3-540-05467-2

  • Online ISBN: 978-3-540-36653-9

  • eBook Packages: Springer Book Archive